# SDR CALA2013110192565

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,802 hours, 24,240 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG FLUCTUATES BETWEEN 1.11-1.23 EPR AT CRUISE ALT.  RT ENG STABLE AT 1.17. A-T ON OR OFF.  FLUX RANGE IS OUT OF ALLOWABLE LIMITS OF SVC TIP 73- 21-04 PG 400A.  REPLACED FUEL CONTROL UNIT IAW AMM 73-21-01 & FUEL PUMP IAW AMM 73-11-01 IAW ABOVE DIRECTIVE.  ACP IDLE LEAK CHECKED GOOD, ALL IDLE PARAMETERS NORMAL.
